Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Diffused alopecia, extreme hair fall, only few hair present on scalp. Will mintop help?

I am 35 years old suffering from diffused alopecia since i was 5 years old..there r few (100 to 200) hair left on my scalp ... can u suggest me some remedy i have already tried all other therapiesin the past.from 8 to 10 years i am under no medication & i have gradually lost all my hair to reach this stage. Is mintop any help???
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
Progressive hair loss is characteristic of male pattern baldness.
This is a hormone responsive condition and is genetically controlled.
Combination of minoxidil and finasteride is of help initially.
However, when very few hair are left (as in your case) it may not be effective.
With this kind of hair loss cosmetic modalities may be required like hair transplant, weaving of hair etc.
You need to consult your dermatologist for further management.

Thanks and take care
Dr Shailja P Wahal
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor